# SDR IPXA1667396

- Difficulty date: June 4, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING SUSPECT CRACK FOUND AT FAIL-SAFE STRAP AREA.  REMOVE FASTENER FOR NDT CONFIRMATION     FUSELAGE LT BS955 REAR SPAR BULKHEAD FAIL SAFE STRAP ATT MOST LOWER BOLT REMOVED AND REINSTALLED IAW EO B767-5350-17922-H APPENDIX "C", FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR CLASSFIED AS A MAJOR REPAIR.
